MathSciNet Relay Station
MathSciNet bibliographic data
MR32685 (11,331a) 10.0X
Dietrich, Verne E.; Rosenthal, Arthur Transcendence of factorial series with periodic coefficients. Bull. Amer. Math. Soc. 55, (1949). 954–956.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement